# SDR SWAA961196

- Difficulty date: October 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22357
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Failed
- Location: Aft Galley
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AT GATE, NOTED A BURNING ELECTRICAL ODOR AT AFT GALLEY AREA.  INSPECTED GALLEY AREAS, REPLACED COFFEEMAKERS AND RESET BREAKERS PER M/M, ALL NORMAL.
